# SDR UALA2011082404546

- Difficulty date: August 22, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 63,613 hours, 23,472 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Part number: 40885
- Part serial: 7006
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

FUEL LEAKING FROM OUTBD LT FUEL SHUTOFF ACTUATOR.  FUEL LEAK ONLY PRESENT DURING FUELING PROCESS.  REPLACED LT OTBD FUELING SHUTOFF VALVE PER MM.  OPS CHECKS GOOD, NO LEAKS NOTED.
